# SDR CA980416019

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 3251 · Steering Unit
- Part: Actuator
- Part number: 993880047
- Condition: Inoperative
- Location: Nlg Steering
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED LOSING NOSE WHEEL STEERING.  MAINTENANCE CHECK REVEALED THE PLUG ON THE ACTUATOR WAS NOT SECURE PREVENTING THE ACTUATOR FROM EITHER ENGAGING OR DISENGAGING.  IN THIS STATE THE ACTUATOR WAS NOT CONNECTED TO THE NOSE WHEEL STEERING UNIT.  NEW ACTUATOR INSTALLED.
